Transarterial chemoembolization (TACE) is recommended as one of the first line therapy for unresectable hepatocellular carcinoma (HCC). Rupture of HCC following TACE is a rare and potentially fatal complication. We report a case of hepaticoduodenal fistula with ruptured HCC and liver abscess complicated by TACE. A 52-year-old male was treated by TACE three times, followed by radiation therapy and systemic chemotherapy. 30 days after the last TACE, right upper quadrant pain of abdomen was developed. About 1 month later, computed tomography of abdomen showed ruptured HCC with debris containing liver abscess and hepaticoduodenal fistula. Esophagogastroduodenoscopy revealed hepaticoduodenal fistula and hepatic parenchyme covered with exudate. The patient was managed with supportive care, but the hepaticoduodenal fistula persisted. (Korean J Gastroenterol 2011;58:149-152).
|Number of pages||4|
|Journal||The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi|
|Publication status||Published - 2011 Sep 25|
All Science Journal Classification (ASJC) codes